A remark on the theorem of V. A. Iskovskikh and Yu. I. Manin on a three-dimensional quartic
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Number theory, algebra and algebraic geometry, Tome 208 (1995), pp. 278-289
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1995_208_a17,
author = {A. V. Pukhlikov},
title = {A~remark on the theorem of {V.} {A.~Iskovskikh} and {Yu.} {I.~Manin} on a~three-dimensional quartic},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {278--289},
year = {1995},
volume = {208},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1995_208_a17/}
}
TY - JOUR AU - A. V. Pukhlikov TI - A remark on the theorem of V. A. Iskovskikh and Yu. I. Manin on a three-dimensional quartic JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1995 SP - 278 EP - 289 VL - 208 UR - http://geodesic.mathdoc.fr/item/TM_1995_208_a17/ LA - ru ID - TM_1995_208_a17 ER -
A. V. Pukhlikov. A remark on the theorem of V. A. Iskovskikh and Yu. I. Manin on a three-dimensional quartic. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Number theory, algebra and algebraic geometry, Tome 208 (1995), pp. 278-289. http://geodesic.mathdoc.fr/item/TM_1995_208_a17/